# SDR CALA2020020100269

- Difficulty date: January 23, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 76,612 hours, 18,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 146N6100671
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0366 L-4 PASSENGER DOOR, INTERNAL WEB IS PUNCTURED AT UPPER HINGE CAVITY. (96-03) REF ST ENG N/R 0085414 REPAIRED L4 PASSENGER DOOR INTERVAL WEB SKIN AT HINGE CAVITY IAW ECRA 5210-03049.
